# SDR AALA20101103TUL06

- Difficulty date: November 1, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 35,924 hours, 4,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR AFT EXIT SIGN 3 LAMPS INOPERATIVE.  REPLACED RIGHT NUMBER 2 AFT EXIT SIGN ASSEMBLY.  OPS CHECKS NORMAL.
